Colazal & big hands

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Onchino
Regular Member


Date Joined Dec 2011
Total Posts : 33
   Posted 12/2/2011 4:39 PM (GMT -7)   
Does any else taking colazal have the symptoms of acromegaly? It causes big hands, feet, and a protruding jaw. Other side effects may be sleeping problems, vision loss, and migraines. It is a pituitary adenoma. Basically, your body is pumping an excess of growth hormone throughout the body.

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 12/2/2011 5:19 PM (GMT -7)   
confused No? Can you please expand on your circumstances? I've been on Colazal for 6 years and nothing like that has happened.
SHERRY
Moderator-Allergies/Asthma and Alzheimer's, Co-moderator-UC
Diagnosed Left sided UC in '92 - meds: 6mp, Colazal, Remicade and Bentyl*Unable to tolerate ALL mesalamines*, in '11 diagnosed with IBS, Diverticulosis, Fibromylagia..I also have Sacroiilitis, Scoliosis, Raynauds, OA, PA, Rosacea, Psoriasis, Dry Eye and allergies controlled by Zyrtec and Singular
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, January 20, 2018 7:49 PM (GMT -7)
There are a total of 2,919,454 posts in 320,340 threads.
View Active Threads


Who's Online
This forum has 159399 registered members. Please welcome our newest member, HusbandHelper2018.
510 Guest(s), 9 Registered Member(s) are currently online.  Details
kimbo62, auzzie, Zlife, SciBell, Almost a 10, Paxton, Mergirl, Aimzee, Adagio